# SDR 20010312CW016

- Difficulty date: January 24, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N39CK
- Make and model: Lear 25
- Aircraft serial: 005
- Engine: Ge CJ6105
- System (JASC): 3234 · Landing Gear Selector
- Part: Connector
- Part number: S8012FPO
- Condition: Damaged
- Location: Gear Selector
- Part time: 14,335 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR WOULD NOT EXTEND NORMALLY.  PERFORMED EMERGENCY GEAR EXTENSION.  UNEVENTFULL LANDING ACCOMPLISHED.  REPLACED LOOSE SOCKET AT GEAR SELECTOR SWITCH CONNECTOR J115.  OPERATIONAL CHECK OF LANDING GEAR EXTENSION AND RETRACTION SYSTEM PERFORMED SATISFACTORY.  NO RECOMMENDATION TO PREVENT RECURRENCE.
